# SDR 96ZZZM1331

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N35YV
- Make and model: Beech 1900D
- Aircraft serial: UE35
- Engine: Pwa PT6A67D
- System (JASC): 7250 · Turbine Section
- Part: Gas Generator
- Condition: Failed
- Location: Lt Eng
- Part time: 8,343 hours
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

DURING APPROACH TO DIA, LEFT ENGINE SURGED AND LOW OIL PRESSURE ANNUNCIATOR ILLUMINATED.  CREW NOTICED SMOKE COMING FROM LEFT EXHAUST STACKS.  SECURED LEFT ENGINE AND LANDED WITHOUT INCIDENT.  (M)
